So I was diagnosed with Helicobacter pylori infection, and I was given amoxillin 500mg two capsules by mouth twice daily, clarithromyc 500mg one tablet twice a day, and omeprazole one capsule twice a day. I have to take them for 14 days, I wieght 100 lbs and after I take the medicine I feel nauseous, should I take less mg?
No, follow the Dr's instructions and let the Dr know if this persists. Taking on an empty stomach may be the cause.
Adults aren't dosed by weight. H.Pylori requires the 2 antibiotics at that dose to get rid of it. And take all of them too. Its normal to be a little nauseated after you take them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 days ago • 60 answers
Helicobacter Pylori Infection - felt symptoms about 2 1/2 months ago just about 2 weeks did we test?
Updated 11 Dec 2012 • 1 answer
Updated 6 May 2015 • 1 answer
Helicobacter Pylori Infection - My son was diagnosed with H. Pylori in August. We think he's had it?
Updated 11 days ago • 5 answers
Updated 15 Dec 2015 • 1 answer